# SDR GV8S2016FA0000101

- Difficulty date: February 26, 2016
- Submitted: February 26, 2016
- Operation: General aviation
- Aircraft: N140UD
- Make and model: Cessna 172S
- Aircraft serial: 172S11489
- Aircraft time: 332 hours
- Engine: Lyc IO360L2A
- Engine time: 332 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: AV25765362
- Part serial: AV171462054
- Condition: Contaminated
- Location: Engine
- Part time: 332 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IDLE SETTING WILL NOT STAY CONSTANT.  VARIES FROM 700 RPM TO 500 RPM.  CONTAMINATION FOUND IN VENTURI, SERVO BODY AND REGULATOR.
